# SDR M9TR2018011601

- Difficulty date: January 16, 2018
- Submitted: January 16, 2018
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934PD3
- Part serial: 444911
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORDERED AN OVERHAULED REPLACEMENT ALTIMETER .  DURING  INCOMING INSPECTION OF THE ALTIMETER, IT WAS NOTED THE DISPLAYED ALTITUDE WAS NOT EVEN CLOSE TO OUR AIRPORT ALTITUDE. INCOMING INSPECTOR ATTEMPTED TO ADJUST THE ALTIMETER WITH THE BARO KNOB WITH NO CHANGE TO THE DISPLAYED ALTITUDE. OUT OF BOX FAILURE OF AN OVERHAULED PART.
